# SDR ABXA9800696

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991075516
- Condition: Corroded
- Location: Bs 755
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CORRODED BETWEEN RBL 44 AND 55 AT STATION 755.  REPLACED CUSP WEB IAW DC9 SRM 51-30-1 AND 51-30-2.
